# SDR BAQA082883

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,568 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 365A12002002
- Part serial: 33669
- Condition: Damaged
- Location: Tail Rotor
- Part time: 421 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE NEEDS TO BE REFINISHED.  REPLACED WITH SERVICEABLE UNIT.
